# SDR CA140918013

- Difficulty date: September 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 24,661 hours
- Engine: Allsn 250C20R
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031968AL
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBINE MODULE SENT IN FOR O/H.  DURING PART INSPECTION AFTER UNIT DISASSEMBLY THE NOZZLE WAS SCRAPPED FOR OUTER BAND CRACKS AS WELL AS FILLET CRACK AT THE VANE AREAS.  THE DIAPHRAGM WAS ALSO DISCOVERED CRACKED THRU AT ABOUT 80 PERCENT OF THE UNITS CIRCUMFERENCE.   THIS TYPE OF CRACKING ON THE DIAPHRAGM IS NOT TYPICAL DAMAGE SEEN DURING O/H INSPECTION.
